# SDR CALA2025122212303

- Difficulty date: December 18, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 76,181 hours, 28,470 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 147A85407
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT WET AREA, BS 986 - 947, LBL 50, UPPER AND LOWER INNER CHORD AT FASTENERS HOLES.   INSTALLED 100% OF FASTENERS ON LEFT INNER CHORD AT MAIN CABIN FLOOR STRUCTURE AFT WET AREA IAW SRM 51-40-02-0G-0, AND DWG 147A8501.
